# SDR IPXA2019102548267

- Difficulty date: October 8, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA77971
- Condition: Cracked
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 29R SPLICE FITTING IS CRACKED BETWEEN STA. 1661-1681.REMOVED, FABRICATED AND REPLACED LONGERON 29R SPLICE FITTING BETWEEN STA. 1661-1681 IAW DWG. AFA7797 AND SRM 51-51-31-01. (MINOR)
